# SDR SWAA982144

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Dented
- Location: Emer Exit Drway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND DOOR FRAME COVERPLATE DENTED AND GOUGED AT BS 790-794, RBL 22-36, WL 160.  REMOVED AND REPLACED PER BOEING SRM.
